Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Maurice D. Weir
Title: Hewitt-Nachbin spaces
Additional book information: North-Holland/American Elsevier, Amsterdam, 1975, 270 + vii pp., $15.50.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: W. W. Comfort
Journal: Bull. Amer. Math. Soc. 82 (1976), 857-863
DOI: https://doi.org/10.1090/S0002-9904-1976-14182-1